# SDR SWIA2021071459566

- Difficulty date: March 5, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL DOUBLER CORRODED WITH IN MULTIPLE PLACES FROM FS295.00 TO FS310.00     (C-CHECK RO 7/10/2021)    REMOVED AND REPLACED RH FLOOR SILL DOUBLER FROM FS 295.00 TO FS310.00IAW CRJ 700 SRM  51-42-06-001-001-A01.  REFERENCE CONTINUE CARD FOR DETAILS OF ALL WORK PERFORMED.
